# SDR AALA202511031724

- Difficulty date: November 3, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737-8
- Aircraft serial: 44472
- Aircraft time: 15,415 hours, 5,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WORKING J/C 09T20033001 FOUND R1 EMERGENCY LIGHT INOPERATIVE. REMOVE AND REPLACED BATTERY AT PSU M02816 IN FORWARD GALLEY. PER 33-51-06.
